Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 601327, 7 pages
http://dx.doi.org/10.1155/2014/601327
Research Article

Variational Solutions and Random Dynamical Systems to SPDEs Perturbed by Fractional Gaussian Noise

1School of Sciences, South China University of Technology, Guangzhou 510640, China
2School of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China
3Department of Mathematics, Guangdong University of Education, Guangzhou 510310, China

Received 22 August 2013; Accepted 27 October 2013; Published 15 January 2014

Academic Editors: T. Prieto-Rumeau and K. Saito

Copyright © 2014 Caibin Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caibin Zeng, Qigui Yang, and Junfei Cao, “Variational Solutions and Random Dynamical Systems to SPDEs Perturbed by Fractional Gaussian Noise,” The Scientific World Journal, vol. 2014, Article ID 601327, 7 pages, 2014. https://doi.org/10.1155/2014/601327.